Alert archive / Missouri / Wind Chill Warnings in 2018

Wind Chill Warning 1, NWS Kansas City, MO

January 15, 20187 counties in Missouri

NWS Kansas City, MO issued this wind chill warning at Jan 15, 2018, 1:30 PM CST for 7 counties in Missouri. It took effect at Jan 15, 2018, 9:00 PM CST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 15, 2018, 1:30 PM CST (19:30 UTC)
In effect from
Jan 15, 2018, 9:00 PM CST
Expired
Jan 16, 2018, 12:00 PM CST
In force
15 hr
Issued by
NWS Kansas City, MO

Counties Andrew County, MO, Atchison County, MO, Gentry County, MO, Harrison County, MO, Holt County, MO, Nodaway County, MO, Worth County, MO

The radar

The Pleasant Hill radar (KEAX), 168 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 7.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2018-01-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2018-01-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -159 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
808 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
-159 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

305 
WWUS43 KEAX 151930
WSWEAX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
130 PM CST Mon Jan 15 2018

MOZ001>005-011-012-160330-
/O.NEW.KEAX.WC.W.0001.180116T0300Z-180116T1800Z/
/O.EXT.KEAX.WC.Y.0002.180115T2100Z-180116T0300Z/
Atchison MO-Nodaway-Worth-Gentry-Harrison-Holt-Andrew-
Including the cities of Tarkio, Rockport, Fairfax, Maryville, 
Grant City, Albany, Stanberry, King City, Bethany, Mound City, 
Oregon, Maitland, Forest City, Craig, Savannah, 
and Country Club Villa
130 PM CST Mon Jan 15 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS 
EVENING...
...WIND CHILL WARNING NOW IN EFFECT FROM 9 PM THIS 
EVENING TO NOON CST TUESDAY...

* WHAT...Dangerously cold wind chills expected. The dangerously
  cold wind chills will cause frostbite in as little as 10 minutes
  to exposed skin. Expect wind chills to range from 15 below zero
  to 30 below zero.

* WHERE...Portions of north central and northwest Missouri.

* WHEN...For the Wind Chill Advisory, 3 PM this afternoon until 9
  PM CST this evening. For the Wind Chill Warning, from 9 PM this
  evening to noon CST Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

A Wind Chill Warning means the combination of very cold air and
the wind will create dangerously low wind chill values. Frost
bite can occur quickly and even hypothermia or death if
precautions are not taken.

$$

KSZ025-057-060-102>105-MOZ013>017-020>025-028>033-037>040-043>046-
053-054-160330-
/O.CON.KEAX.WC.Y.0002.180116T0000Z-180116T1800Z/
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-
Johnson KS-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-
Chariton-Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-
Pettis-Cooper-Bates-Henry-
Including the cities of Atchison, Paola, Osawatomie, Louisburg, 
Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, 
Highland, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale,
Gallatin, Jamesport, Trenton, Milan, Green City, Kirksville, 
St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, 
Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Brookfield, 
Marceline, Macon, La Plata, Parkville, Platte City, Riverside, 
Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, 
Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, 
Moberly, Kansas City, Independence, Odessa, Higginsville, 
Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, 
Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, 
Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, 
and Windsor
130 PM CST Mon Jan 15 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON CST TUESDAY...

* WHAT...Very cold wind chills expected. The cold wind chills 
  will cause frostbite in as little as 30 minutes to exposed 
  skin. Expect wind chills to range from 15 below zero to 20 
  below zero.

* WHERE...Portions of east central and northeast Kansas and 
  central, north central, northeast, northwest and west central 
  Missouri.

* WHEN...From 6 PM this evening to noon CST Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

MOZ006>008-160330-
/O.CON.KEAX.WC.Y.0002.180115T2100Z-180116T1800Z/
Mercer-Putnam-Schuyler-
Including the cities of Princeton, Mercer, Unionville, Lancaster,
Queen City, Greentop, Downing, and Glenwood
130 PM CST Mon Jan 15 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY...

* WHAT...Very cold wind chills expected. The cold wind chills 
  will cause frostbite in as little as 30 minutes to exposed 
  skin. Expect wind chills to range from 15 below zero to 20 
  below zero.

* WHERE...Mercer, Putnam and Schuyler Counties.

* WHEN...Until noon CST Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$
3 follow-up statements
460 
WWUS43 KEAX 160242
WSWEAX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
842 PM CST Mon Jan 15 2018

...Bitterly Cold Wind Chills Monday Night...

MOZ001>005-011-012-161200-
/O.EXP.KEAX.WC.Y.0002.000000T0000Z-180116T0300Z/
/O.CON.KEAX.WC.W.0001.180116T0300Z-180116T1800Z/
Atchison MO-Nodaway-Worth-Gentry-Harrison-Holt-Andrew-
Including the cities of Tarkio, Rockport, Fairfax, Maryville, 
Grant City, Albany, Stanberry, King City, Bethany, Mound City, 
Oregon, Maitland, Forest City, Craig, Savannah, 
and Country Club Villa
842 PM CST Mon Jan 15 2018

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TUESDAY...
...WIND CHILL ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING...

* WHAT...Dangerously cold wind chills expected. The dangerously
  cold wind chills will cause frostbite in as little as 10 minutes
  to exposed skin. Expect wind chills to range from 20 below zero
  to 30 below zero.

* WHERE...Portions of north central and northwest Missouri.

* WHEN...For the Wind Chill Warning, until noon CST Tuesday. For
  the Wind Chill Advisory, at 9 PM CST this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Warning means the combination of very cold air and
the wind will create dangerously low wind chill values. Frost
bite can occur quickly and even hypothermia or death if
precautions are not taken.

$$

KSZ025-057-060-102>105-MOZ013>017-020>025-028>033-037>040-043>046-
053-054-161200-
/O.CON.KEAX.WC.Y.0002.000000T0000Z-180116T1800Z/
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-
Johnson KS-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-
Chariton-Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-
Pettis-Cooper-Bates-Henry-
Including the cities of Atchison, Paola, Osawatomie, Louisburg, 
Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, 
Highland, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale,
Gallatin, Jamesport, Trenton, Milan, Green City, Kirksville, 
St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, 
Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Brookfield, 
Marceline, Macon, La Plata, Parkville, Platte City, Riverside, 
Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, 
Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, 
Moberly, Kansas City, Independence, Odessa, Higginsville, 
Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, 
Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, 
Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, 
and Windsor
842 PM CST Mon Jan 15 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY...

* WHAT...Very cold wind chills expected. The cold wind chills will
  cause frostbite in as little as 30 minutes to exposed skin.
  Expect wind chills to range from 15 below zero to 25 below 
  zero.

* WHERE...Portions of east central and northeast Kansas and 
  central, north central, northeast, northwest and west central 
  Missouri.

* WHEN...Until noon CST Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

MOZ006>008-161200-
/O.CON.KEAX.WC.Y.0002.000000T0000Z-180116T1800Z/
Mercer-Putnam-Schuyler-
Including the cities of Princeton, Mercer, Unionville, Lancaster,
Queen City, Greentop, Downing, and Glenwood
842 PM CST Mon Jan 15 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY...

* WHAT...Very cold wind chills expected. The cold wind chills will
  cause frostbite in as little as 30 minutes to exposed skin.
  Expect wind chills to range from 15 below zero to 25 below 
  zero.

* WHERE...Mercer, Putnam and Schuyler Counties.

* WHEN...Until noon CST Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$
006 
WWUS43 KEAX 160911
WSWEAX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
311 AM CST Tue Jan 16 2018

...Bitterly Cold Wind Chills Monday Night...

MOZ001>005-011-012-161800-
/O.CON.KEAX.WC.W.0001.000000T0000Z-180116T1800Z/
Atchison MO-Nodaway-Worth-Gentry-Harrison-Holt-Andrew-
Including the cities of Tarkio, Rockport, Fairfax, Maryville, 
Grant City, Albany, Stanberry, King City, Bethany, Mound City, 
Oregon, Maitland, Forest City, Craig, Savannah, 
and Country Club Villa
311 AM CST Tue Jan 16 2018

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Dangerously cold wind chills expected. The dangerously
  cold wind chills will cause frostbite in as little as 10 minutes
  to exposed skin. Expect wind chills to range from 20 below zero
  to 30 below zero.

* WHERE...Portions of north central and northwest Missouri.

* WHEN...Until noon CST today.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Warning means the combination of very cold air and
the wind will create dangerously low wind chill values. Frost
bite can occur quickly and even hypothermia or death if
precautions are not taken.

$$

KSZ025-057-060-102>105-MOZ013>017-020>025-028>033-037>040-043>046-
053-054-161800-
/O.CON.KEAX.WC.Y.0002.000000T0000Z-180116T1800Z/
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-
Johnson KS-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-
Chariton-Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-
Pettis-Cooper-Bates-Henry-
Including the cities of Atchison, Paola, Osawatomie, Louisburg, 
Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, 
Highland, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale,
Gallatin, Jamesport, Trenton, Milan, Green City, Kirksville, 
St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, 
Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Brookfield, 
Marceline, Macon, La Plata, Parkville, Platte City, Riverside, 
Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, 
Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, 
Moberly, Kansas City, Independence, Odessa, Higginsville, 
Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, 
Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, 
Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, 
and Windsor
311 AM CST Tue Jan 16 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Very cold wind chills expected. The cold wind chills will
  cause frostbite in as little as 30 minutes to exposed skin.
  Expect wind chills to range from 15 below zero to 25 below 
  zero.

* WHERE...Portions of east central and northeast Kansas and 
  central, north central, northeast, northwest and west central 
  Missouri.

* WHEN...Until noon CST today.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

MOZ006>008-161800-
/O.CON.KEAX.WC.Y.0002.000000T0000Z-180116T1800Z/
Mercer-Putnam-Schuyler-
Including the cities of Princeton, Mercer, Unionville, Lancaster,
Queen City, Greentop, Downing, and Glenwood
311 AM CST Tue Jan 16 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Very cold wind chills expected. The cold wind chills 
  will cause frostbite in as little as 30 minutes to exposed 
  skin. Expect wind chills to range from 15 below zero to 25 
  below zero.

* WHERE...Mercer, Putnam and Schuyler Counties.

* WHEN...Until noon CST today.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$
306 
WWUS43 KEAX 161804
WSWEAX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
1204 PM CST Tue Jan 16 2018


MOZ001>005-011-012-161915-
/O.EXP.KEAX.WC.W.0001.000000T0000Z-180116T1800Z/
Atchison MO-Nodaway-Worth-Gentry-Harrison-Holt-Andrew-
Including the cities of Tarkio, Rockport, Fairfax, Maryville, 
Grant City, Albany, Stanberry, King City, Bethany, Mound City, 
Oregon, Maitland, Forest City, Craig, Savannah, 
and Country Club Villa
1204 PM CST Tue Jan 16 2018

...WIND CHILL WARNING HAS EXPIRED...

Wind chill values have warmed above advisory levels.

$$

KSZ025-057-060-102>105-MOZ006>008-013>017-020>025-028>033-037>040-
043>046-053-054-161915-
/O.EXP.KEAX.WC.Y.0002.000000T0000Z-180116T1800Z/
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-
Johnson KS-Mercer-Putnam-Schuyler-De Kalb-Daviess-Grundy-Sullivan-
Adair-Buchanan-Clinton-Caldwell-Livingston-Linn MO-Macon-Platte-
Clay-Ray-Carroll-Chariton-Randolph-Jackson-Lafayette-Saline-
Howard-Cass-Johnson MO-Pettis-Cooper-Bates-Henry-
Including the cities of Atchison, Paola, Osawatomie, Louisburg, 
Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, 
Highland, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, Princeton, Mercer, Unionville, Lancaster, Queen City, 
Greentop, Downing, Glenwood, Maysville, Stewartsville, Osborn, 
Union Star, Clarksdale, Gallatin, Jamesport, Trenton, Milan, 
Green City, Kirksville, St. Joseph Airport, St. Joseph, Cameron, 
Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, 
Chillicothe, Brookfield, Marceline, Macon, La Plata, Parkville, 
Platte City, Riverside, Weatherby Lake, Weston, Gladstone, 
Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, 
Salisbury, Brunswick, Keytesville, Moberly, Kansas City, 
Independence, Odessa, Higginsville, Lexington, Concordia, 
Marshall, Fayette, Glasgow, New Franklin, Belton, Raymore, 
Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Boonville, 
Butler, Adrian, Rich Hill, Clinton, and Windsor
1204 PM CST Tue Jan 16 2018

...WIND CHILL ADVISORY HAS EXPIRED...

Wind chill values have warmed above advisory levels.

$$

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this wind chill warning went out at Jan 15, 11:34 AM CST, 1 hour 56 minutes earlier.

Area forecast discussion, Jan 15, 11:34 AM CST, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
1134 AM CST Mon Jan 15 2018

.Discussion...
Issued at 320 AM CST MON JAN 15 2018

Another band of snow is quickly shifting south across Kansas and
Missouri early this morning as a surge of cold air sweeps into the
Lower Missouri River Valley. This surge of cold air is due to the
shortwave trough that has swept into the base of a larger trough in
place across the center of the Nation this past weekend. The cold
air push has resulted in strong frontogenic forcing, and thus the
resulting snow, with current timing on the progress of the snow band
on radar and satellite indicating that the it will have shifted into
southern Missouri by 6 AM. So, while a quick inch or two of snow
will be possible by sunrise, making roads a bit slick this morning,
the only real issue for the daylight hours will be the falling
temperatures.

Once this mornings snow shifts into southern Missouri, the forecast
becomes dry for the work week, with changing temperatures the only
point of interest until next weekend when another another chance at
rain and snow will arrive. The trough in place across the center of
the Nation, responsible for our cold weather, will remain in place
for a couple of days, allowing a good blast of arctic air to waft
across the Plains States. This should keep temperatures falling
across the region through the day today, with a midnight high and
low likely. This will make Tuesday the coldest day of the week, and
with breezy winds expected to prevail this afternoon through Tuesday
morning, no changes are expected to the going Wind Chill Advisory
which starts along the Iowa border this afternoon.

Temperatures will begin to moderate starting Wednesday as a high
amplitude ridge over the West CONUS begins to break down. This will
allow a more progressive pattern to develop across the Nation by the
end of the work week, providing warmer conditions, and maybe even
rain, by next weekend as a shortwave trough moves west to east
across the Plains.

&&

.Aviation...(For the 18Z TAFS through 18Z Tuesday Afternoon)
Issued at 1134 AM CST MON JAN 15 2018

Primarily VFR conditions are expected to continue through the TAF
period, although some scattered to briefly broken CU may develop
right around the 3 kft level before lifting to around 4 kft. Winds
will remain out of the northwest, at sustained speeds around 15
kts with gusts in excess of 20 kts through at least sunset.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Wind Chill Advisory from 6 PM this evening to noon CST Tuesday
     for KSZ025-057-060-102>105.

MO...Wind Chill Advisory from 6 PM this evening to noon CST Tuesday
     for MOZ013>017-020>025-028>033-037>040-043>046-053-054.

     Wind Chill Advisory from 3 PM this afternoon to noon CST Tuesday
     for MOZ001>008-011-012.

&&

Discussion...Cutter
Aviation...Laflin
Hazardous weather outlook, Jan 15, 4:54 AM CST, 8 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
454 AM CST Mon Jan 15 2018

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-161100-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
454 AM CST Mon Jan 15 2018

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Snow has exited the area this morning however, many areas picked up
 an additional 1 to 2 inches of snow overnight. This has lead to
 many snow covered roadways this morning so, caution should be used
 if traveling this morning especially along secondary and untreated
roads.

 Dangerous wind chill values of 15 to 25 below zero are expected
 tonight into Tuesday morning.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

 No hazardous weather is expected at this time.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

Nearby

Wind Chill Warnings in Missouri, 2018Every wind chill warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.